# SDR ASAA2021042334667

- Difficulty date: April 23, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 53,676 hours, 15,725 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Indicator
- Condition: No Indication
- Location: Overheat Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING OVHT/FIRE WARNING CHECK, ENGINE NO. 1 FIRE WARNING SWITCH DOES NOT ILLUMINATE IN 'B' CONFIGURATION. GROUNDED - YES. PERFORMED ENGINE FIRE DETECTION OPERATIONAL TEST PER B737-800 AMM 26-11-00-710-801. OPS CHECK GOOD AND BITE TEST ON THE ENGINE AND APU FIRE DETECTION CONTROL MODULE GOOD AT THIS TIME AND NO FAULTS PRESENT AT THIS TIME.
